# SDR IPXA2017042916609

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 25,650 hours, 15,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110387389
- Condition: Damaged
- Location: Bs 570-590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGERS 21 & 22L DAMAGED BETWEEN BS 570 - 590.  REPAIRED IAW EO B757-5310-64052-A.
